Bibliography

Found 73 results
Title Type [ Year(Asc)]
Filters: Type is Journal Article  [Clear All Filters]
2006
Hyde, V., W. Jank, and G. Shmueli, "Investigating Concurrency in Online Auctions Through Visualization", The American Statistician, vol. 60, issue 3, pp. 241-250, 2006.
Jank, W., and G. Shmueli, "A Special Issue on Statistical Challenges and Opportunities in Electronic Commerce Research", Statistical Science, vol. 21, issue 2, pp. 113-115, 2006.
2005
Borle, S., P. Boatwright, J. B. Kadane, J. C. Nunes, and G. Shmueli, "The Effect of Product Assortment Changes on Customer Retention", Marketing Science, vol. 24, issue 4, pp. 616-622, 2005. PDF icon SSRN-id991959.pdf (102.3 KB)
Fienberg, S. E., and G. Shmueli, "Statistical Issues and Challenges Associated with Rapid Detection of Bio-terrorist Attacks", Statistics in Medicine, vol. 24, issue 4, pp. 513-29, 2005. PDF icon FienbergShmueli-SIM-2005.pdf (122.99 KB)
Shmueli, G., T. P. Minka, J. B. Kadane, S. Borle, and P. Boatwright, "A Useful Distribution for Fitting Discrete Data: Revival of the COM-Poisson", Journal of The Royal Statistical Society, Series C (Applied Statistics), vol. 54, issue 1, pp. 127-142, 2005. PDF icon JRSS-COM-Poisson.pdf (278.49 KB)
Shmueli, G., and W. Jank, "Visualizing Online Auctions", Journal of Computational and Graphical Statistics, vol. 14, issue 2, pp. 299-319, 2005. PDF icon JCGS Visualizing Online Auctions.pdf (923.45 KB)
2003
Shmueli, G., "Computing Consecutive-Type Reliabilities Non-Recursively", IEEE Transactions on Reliability, vol. 52, issue 3, pp. 367-372, 2003. PDF icon IEEE printed version.pdf (326.85 KB)
Shmueli, G., and A. Cohen, "Run Length Distribution for Control Charts with Runs Rules", Communications in Statistics - Theory & Methods, vol. 32, issue 2, pp. 475-495, 2003. PDF icon CIS published version.pdf (295.77 KB)
Shmueli, G., "System-Wide Probabilities for Systems with Runs and Scans Rules", Methodology and Computing in Applied Probability, vol. 4, pp. 401-419, 2003. PDF icon Mcap_5118753.pdf (989.79 KB)
Fu, J. C., G. Shmueli, and Y. M. Chang, "A Unified Markov Chain Approach for Computing the Run Length Distribution in Control Charts with Simple or Compound Rules", Statistics & Probability Letters, vol. 65, issue 4, pp. 457-466, 2003. PDF icon StatProbLettersPaper.pdf (246.79 KB)
2002
Goldenberg, A., G. Shmueli, R. A. Caruana, and S. E. Fienberg, "Early Statistical Detection of Anthrax Outbreaks by Tracking Over-the-Counter Medication Sales", Proceeding of the National Academy of Sciences, vol. 99, issue 8, pp. 5237-5240, 2002.
2000
Shmueli, G., and A. Cohen, "Run Related Probability Functions Applied to Sampling Inspection", Technometrics, vol. 42, issue 2, pp. 188-202, 2000. PDF icon RunsTechnometrics2000.pdf (1.13 MB)
1999
Shmueli, G., and A. Cohen, "Analysis and Display of Hierarchical Life-Time Data", The American Statistician, vol. 53, issue 2, pp. 140-146, 1999. PDF icon AMSTAT print version.pdf (504.85 KB)

Pages